My Home Remedies

Genital Warts Home Remedy Comments

3 Comments for the Genital Warts Home Remedy

Bob

Hey all,
So i'm in my early 20's and have had hpv for a little more than a year now. As we all know, it seriously sucks and is effecting my life in more ways than I could have ever imagined. Anyway, when I was first diagnosed, my doctor was was incredibly lax about it, basically telling me they would go away on their own after he performed cryosurgery. This made me feel better at the time and most of them did go away but not all and after a few visits and pretty much all the money a broke college kid has for just about anything else, the warts kept appearing just one or two at a time. They seemed to appear and go away on there own for a while so I tried to just live my life. After a while of thinking I was good, maybe 4 or 5 reddish warts appeared throughout my pubic region Granted, my lifestyle at the time was pretty unhealthy (very little sleep, lots of stress, cigarettes and alcohol). So, I began using AVC and it did take care of the noticeable warts in my pubic region. However a month or so later i started noticing very tiny bumps around my testicles and lower shaft..I was unsure if these were even warts as they did not look like the warts I had or had that my doctor had described to me (i really have alot of issues with how he treated me btw). I decided to go back to the ACV and surely enough in the past few days I am realizing that I have far more warts than I had previously thought, there has to be atleast 40 tiny ones. Thankfuly, the ACV treatment is working quite well and over the past few days most of them have began to scab up and hopefully fall off in the next day or two. However, my latest concern is the effects the ACV has had on my genital skin. I expected some tenderness and discomfort and burning but not any serious exterior damage. Last night while treating with ACV strategically wrapped around most of my genital area, especially my shaft, I fear I may have been to aggressive. parts under my scrotum, bust most noticeably at the bottom of my shaft and a 1/4 inch circle have turned very dark, almost black, I believe do to a type of chemical burn from the ACV. I have been researching all day and have learned a thing or two on the potential seriousness of what I have found out is called eschar (formations of black dead skin) and am very concerned that I permanently damaged the skin on my penis. DOES ANYONE KNOW ABOUT THESE TYPES OF EFFECTS OR ANY POSSIBLE REMEDIES?? I am definitely going to hold off on the ACV for a bit. If anyone plans on using ACV for the first time, know it does work, but to be extremely careful of leaving it on too long. DO NOT go to sleep with it, thats for sure. I would greatly appreciate any advice. Thank You and good luck to all of you dealing with this, it's really rough but helps to know your not alone even if its through an internet forum.

3 comments | Post a comment

Luke

It is normal, it happens bc the skin in the genital area is super thin. So ur skin will turn black then it will harden, think of it like like a scraped knee. Eventually it will start to fall off leaving u with a pink color skin. Several weeks later it will be the color of your penis again

honeyg.

Hello every one,just call me honey, just want to knw what is the meaning of ACV. And when can i buy it, i mean is it can buy without recommendation of a doctor.... I have the same problem like genital warts, ... Please let me knw ..thanks!

Anonymous

Be careful when determining if its a wart or skin tact or what a lot of guys get which are little raised bumps that look like goosebumps on the shaft you might not be burning off a wart but instead simply burning skin

Post a comment

Share your name (optional):